English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Continued fractions, modular symbols, and non-commutative geometry

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235754

Marcolli,  Matilde
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y. I., & Marcolli, M. (2002). Continued fractions, modular symbols, and non-commutative geometry. Selecta Mathematica, New Series, 8, 475-521.


Cite as: http://hdl.handle.net/21.11116/0000-0004-32C6-4
Abstract
There is no abstract available